# SDR SCNA990011

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHT ABOVE THE R2 DOOR WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY M1093, SYSTEM OPERATIONALLY CHECKS NORMAL.
